# SDR FDKA200610300

- Difficulty date: October 21, 2006
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N833MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145327
- Aircraft time: 12,244 hours, 11,448 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Spoiler Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FDM 6129 RDU-FLL (0452 PHX LCL).  SPOILER FAIL MESSAGE ON EICAS.  MX RESET THE SPOILER SYSTEM AND OPS CHECK NORMAL.
